# SDR ASAA2013091495976

- Difficulty date: September 14, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 18,378 hours, 5,729 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Part serial: 10227
- Condition: Failed
- Location: Nr 2 Precooler
- Part time: 24,265 hours, 7,583 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED TRIP OFF LIGHT ILLUMINATED AFTER 28 PSI SPLIT ON CLIMB WILL NOT EXTINGUISH.  ACFT GROUNDED.  FOUND PRECOOLER CONTROL VALVE LOOSE  AND SHEARED SHAFT, REPLACED VALVE REF AMM 36-12-02-400-801, INSTALLATION TEST GOOD. ACCOMPLISHED HEALTH CHECK T/C NG- 36WC-00001, NO DEFECTS NOTED. ACCOMPLISHED ENGINE BLEED AIR CROSSOVER OPS TEST IAW AMM 36-11-00-710-801 NR 2 ENGINE , ALL PARAMETERS NORMAL.
